| Model Number |
20E |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device intermittently did not power on.In this state, the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported during the event.
Event or Problem Description
Additional Manufacturer Narrative
Section h10 and/or h11 of the initial medwatch report (mfr report #0003015876-2023-00746) indicates: a stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Section h10 and/or h11 of the initial medwatch report (mfr report #0003015876-2023-00746) should indicate: stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Section h6 method code grid of the initial medwatch report (mfr report #0003015876-2023-00746) indicates: testing of actual/suspected device.Section h6 method code grid of the initial medwatch report (mfr report #0003015876-2023-00746) should indicate: type of investigation not yet determined.The device was not returned to stryker for further evaluation.Stryker provided the customer with a repair quote; however, the customer did not request any follow-up and will proceed with the recommended repair/evaluation at their discretion.The cause of the reported issue could not be determined.Device not returned.